# SDR QXEA200601111

- Difficulty date: March 29, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 RIGHT FUEL TANK ACCESS PANEL 624AT MATING SURFACE HAS PITTING CORROSION.  REPAIRED IAW RD 8-57-320, ISSUE 2.
